How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

Is it bad to go directly off Pristic? I accidentally left my

This answer was rated:

Is it bad to go directly off Pristic? I accidentally left my bottle at work on Friday and I'm feeling really funny. My brain feels dizzy and I'm having anxiety even though no took clonazepham.
Sorry took 2 clonazephams.

Dear customer,
I am Dr.Charles and I'm happy to help with your question today.I need the following information from you,so that I can provide you the complete & best answer:

Since how long were you taking pristic & in what dosage?
Was clonazepam prescribed to you by your doctor?

Is there any other known medical illness?

I am online and is waiting for your reply.

Kind Regards-
Dr. Charles

Customer: replied 3 years ago.
Doctor prescibed both Pristic and clonazepham. Pristic= 100mg Thursday last time I took it. I took it to work with me Friday with intension to take that AM but I know I forgot because it is a new bottle and I don't remember opening it. It must have rolled out of my purse when I was getting my lunch out and the doors lock so I'm unable to get them until tomorrow. The ' freak out' started couple of hours ago, the dizziness when I went bed last night.
Dear Beth
Thanks for the valuable info you had given.I’ve taken a close look at your question & the reply and come up with the following answer:

I can understand that you forget the medication at workplace accidentally.It happens.Don't worry.

Pristiq is an extended-release tablet for oral administration that contains desvenlafaxine succinate.It is an antidepressant in a group of drugs called selective serotonin and norepinephrine reuptake inhibitors (SNRIs).

It is generally recommended that you do not stop using desvenlafaxine suddenly, or you could have unpleasant symptoms.

The 'funny feeling' & diziness you are having can be due to the missed dosage of pristiq.

Medications like anti depressants should not be missed as this can cause side effects.As you have missed the dosages accidentally of pristiq,you should take the missed dose ASAP so as to avoid side effects.

If possible get back that bottle of medication from your workplace or ask your pharmacy to get few dosage by your prescription.If both are not possible then you can call your doctor who had given you the prescription of pristiq.

If the symptoms continues or you feel great discomfort or you are unable to get in contact with your doctor then you need to go to ER. You may be kept under observation for few hours & symptoms will be treated accordingly.

Also do not forget to take your prescription slip along.And please do not take any further dosages of clonazepam without first consulting the doctor.

Hope this helped

Your satisfaction is my prime goal and I'm happy to answer any follow-up questions you may have.Please feel free to ask if you have any other question.

Thank you for using just answer website.

Kind Regards-
Dr Charles

Dr. Charles and other Health Specialists are ready to help you
Hi JA customer,

I'm just following up with you to see how everything is going. Did my answer help?

Have you got the pristiq?
Have you contacted the doctor?

Is there anything else,that I can help you
Let me know,

Related Health Questions